# SDR P5CA9801619

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Hole
- Location: Lt Te Fofeflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD POSITION FORE FLAP LEADING EDGE HAS HOLE IN PREVIOUS REPAIR.  REPAIRED DAMAGED AREA PER SRM 51-40-09.
